# SDR DALA14023966302

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 102,783 hours, 13,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE CHECK,  ROW 9-13K EMERGENCY LIGHTS ON SEATS INOPERATIVE.  R & R BATTERY CHARGER,  OPS CHECKED GOOD.
